Advertisement

Mathematische Annalen

, Volume 195, Issue 1, pp 17–23 | Cite as

On some properties of Effros Borel structure on spaces of closed subsets

  • Jens Peter Reus Christensen
Article

Keywords

Closed Subset Borel Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aumann, Robert J.: Borel structures for function spaces. Illinois Journal of Mathematics, Vol. 5, No. 4, December 1961.Google Scholar
  2. 2.
    Christensen, J.P.R.: Borel structures and a topological zero-one law, Institute of Mathematics Copenhagen University, Preprint Series 1970, No. 8, To appear in Math. Scand.Google Scholar
  3. 3.
    Effros, E.G.: Convergence of closed subsets in a topological space. Proc. Am. M. S.16, 929–931 (1965).Google Scholar
  4. 4.
    Hoffmann-Jørgensen, J.: The theory of analytic spaces, Various publications series nr. 10 June 1970, Institute of Mathematics, Århus University Denmark.Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Jens Peter Reus Christensen
    • 1
  1. 1.Department of MathematicsUniversity of KobenhavnKobenhavnDanmark

Personalised recommendations